# SDR IPXA1570721

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 25,496 hours, 14,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N31401
- Condition: Dented
- Location: Bs 900-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL, IS DENTED, BS 900-1180 S4-10L.     REPAIRED SKIN WITH REINFORCING REPAIR IAW SRM 53-00-01-2R-2.
